# SDR ASOA200900176

- Difficulty date: February 7, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 23,710 hours, 19,657 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INDICATIONS NOTED ON FWD SIDE OF FS 621.0 PRESSURE BULKHEAD WEB, ABOVE AND BELOW LINTEL FITTING.  INDICATION ABOVE FITTING IS APPROX .2" IN LENGTH AT 80% F.S.H. INDICATION BELOW FITTING IS APPROX .2" IN LENGTH AT 100% F.S.H.  FAILED NDT INSPECTION.  REPAIR PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETED AND THE REPAIR COMPLIES WITH THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D. FUSELAGE EXTERIOR REQUIRES PAINT.  TOUCHED UP RIVETS IAW SRM 51-25-01.
